dm-convex functions in the complex of multi-ary relations
Închide
Articolul precedent
Articolul urmator
76 7
Ultima descărcare din IBN:
2019-02-06 19:53
SM ISO690:2012
CATARANCIUC, Sergiu; BRAGUŢA, Galina. dm-convex functions in the complex of multi-ary relations. In: Conference of Mathematical Society of the Republic of Moldova. 4, 28 iunie - 2 iulie 2017, Chişinău. Chişinău: Centrul Editorial-Poligrafic al USM, 2017, pp. 373-376. ISBN 978-9975-71-915-5.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Conference of Mathematical Society of the Republic of Moldova
4, 2017
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chişinău, Moldova, 28 iunie - 2 iulie 2017

dm-convex functions in the complex of multi-ary relations

Pag. 373-376

Cataranciuc Sergiu, Braguţa Galina
 
State University of Moldova
 
Disponibil în IBN: 5 octombrie 2017


Rezumat

In the present work the notions of dm-convexity and dmconvex function are defined. Some properties of these functions are mentioned. We study the complexes of multi-ary relations for which the median function is dm-convex.

Cuvinte-cheie
complex of multi-ary relations, m-dimensional chain, dm-convex set, dm-convex function